Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 57, NWS Paducah, KY

October 31, 2013New Madrid County, Scott County, Stoddard County, Missouri

NWS Paducah, KY issued this tornado warning at Oct 31, 2013, 7:16 PM CDT for New Madrid County, Scott County, Stoddard County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2013, 7:16 PM CDT (00:16 UTC)
Expired
Oct 31, 2013, 7:45 PM CDT
In force
29 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties New Madrid County, MO, Scott County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 80 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 7:24 PM CDTTORNADO4 Sw Baker, MOPRELIMINARY REPORT. EF2 TORNADO WITH MAX WIND 115 MPH. BEGAN 4SW BAKER TO 2SW BAKER. WIDTH 100 YDS. 3 SHEDS AND 4 GRAIN BINS LEVELED AND DEBRIS CARRIED 100S OF YARDS. SEVERAL LARGE TREES SNAPPED. FARM EQUIP OVERTURNED. BRICK REMOVED FROM ONE SIDE OF HOME. ROOF

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 5:24 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2135 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WFUS53 KPAH 010016
TORPAH
MOC143-201-207-010045-
/O.NEW.KPAH.TO.W.0057.131101T0016Z-131101T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
716 PM CDT THU OCT 31 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  SOUTH CENTRAL SCOTT COUNTY IN SOUTHEAST MISSOURI...
  EAST CENTRAL STODDARD COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 745 PM CDT

* AT 713 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DEXTER...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  SIKESTON...MINER...ESSEX...CANALOU...MOREHOUSE...MATTHEWS...
  PENERMON AND BAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3682 9000 3698 8954 3690 8950 3688 8950
      3687 8952 3685 8952 3685 8950 3683 8950
      3683 8948 3676 8944 3666 8993
TIME...MOT...LOC 0016Z 243DEG 46KT 3678 8988

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
514 
WWUS53 KPAH 010033
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
733 PM CDT THU OCT 31 2013

MOC143-201-207-010045-
/O.CON.KPAH.TO.W.0057.000000T0000Z-131101T0045Z/
NEW MADRID MO-SCOTT MO-STODDARD MO-
733 PM CDT THU OCT 31 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL STODDARD...
SOUTH CENTRAL SCOTT AND NORTH CENTRAL NEW MADRID COUNTIES IN
SOUTHEAST MISSOURI UNTIL 745 PM CDT...

AT 731 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR MOREHOUSE...AND MOVING NORTHEAST AT 55 MPH. WINDS 
IN EXCESS OF 70 MPH WILL ALSO BE POSSIBLE.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
SIKESTON AND MINER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3669 8978 3688 8982 3698 8954 3690 8950
      3688 8950 3687 8952 3685 8952 3685 8950
      3683 8950 3683 8948 3676 8944
TIME...MOT...LOC 0033Z 243DEG 46KT 3688 8964

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
156 
WWUS53 KPAH 010038
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
738 PM CDT THU OCT 31 2013

MOC143-201-207-010045-
/O.CON.KPAH.TO.W.0057.000000T0000Z-131101T0045Z/
NEW MADRID MO-SCOTT MO-STODDARD MO-
738 PM CDT THU OCT 31 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL STODDARD...
SOUTH CENTRAL SCOTT AND NORTH CENTRAL NEW MADRID COUNTIES IN
SOUTHEAST MISSOURI UNTIL 745 PM CDT...

AT 735 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS MOVING INTO THE GREATER SIKESTON AREA...NORTHEAST AT 55 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
MINER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3690 8975 3698 8954 3690 8950 3688 8950
      3687 8952 3685 8952 3685 8950 3683 8950
      3683 8948 3676 8944 3672 8969
TIME...MOT...LOC 0038Z 243DEG 46KT 3691 8957

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 31, 7:10 PM CDT, 6 minutes earlier.

Area forecast discussion, Oct 31, 7:10 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT Thu Oct 31 2013

.UPDATE...
Updated aviation section.

Vorticity maximum in the mid levels is now punching into wrn parts
of the region, concentrating lift just ahead of it. This has
resulted in a consolidation of showers and tstms into a quasi-linear
convective system (QLCS). We will update the grid forecast again to
reflect this. With anemic mid level lapse rates, tstm activity has
been sporatic at best until the QLCS formed. Most-stable CAPE values
are presently hovering in the 300 j/kg range, and presently it is a
bit uncertain if widespread lightning activity will progress all the
way across the PAH forecast area this evening. Severe wx
possibilities will continue with the line for a few hours.

&&

.SHORT TERM...(This Evening through Saturday night)
ISSUED AT 215 PM CDT THU OCT 31 2013

Wx should become more active here over the next few hours as the
dynamic upper trof ejects ENE from the central Plains, with a cold
front moving into the area this evening. Wind fields are forecast
to strengthen with some weak instability developing as well. As a
result, the severe weather threat is in play, with locally
damaging wind gusts most likely. However a brief tornado or two
cannot be ruled out. PoPs will be high end likely to low end
categorical as overall coverage should be less than what we saw
through the morning hours.

We have seen some impressive gradient wind gusts through the
morning and early afternoon. This may continue from time to time
ahead of the front. Overall though, mostly below Wind Advisory
Criteria.

Should have nearly all of the precip out by 06z or so. Dry weather
is forecast after that as high pressure gradually builds into the
area. In terms of temps, used a blend of GFS and NAM MOS.

.LONG TERM...(Sunday through Thursday)
ISSUED AT 215 PM CDT THU OCT 31 2013

Medium to high confidence with the storm system next week and low
confidence on the exact timing.

High pressure will build into the region at the surface at the start
of the extended with upper level ridging in concert with surface
high. This will provide clear skies Sunday with slightly below
normal temperatures...albeit with plenty of sunshine. Temperatures
will warm up as the high drifts to the east and a trough digs to the
west placing the heartland in a southerly flow. The system next week
seems fairly certain but timing issues persist among the models. The
much slower ECMWF compared to the much faster GFS has prompted pop
mentions for a longer duration than will actually come to fruition.
A strong low level jet of 50 knots will accompany this system. This
combined with showalters nearing zero and k index values >30c will
at least include a chance of elevated thunder. Models do agree on
the system exiting the area by Thursday evening at the latest. Also
pushed back the start time of anything until Tuesday with thunder
chc starting Tuesday night.

&&

.AVIATION...
ISSUED AT 710 PM CDT THU OCT 31 2013

Robust sfc winds are expected to gradually subside overnight to
below 10 kts. However, in addition to lesser convection, a line of
tstms, with a few embedded severe tstms, will progress ewd across
the PAH forecast area this evening, creating brief periods of
MVFR/IFR vsbys and mostly MVFR cigs. A cold front will enter the
region during the evening, providing a wind shift to the west, which
will last through the end of the 00Z TAF period. Generally improving
conditions are expected during the day Fri.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...DB
LONG TERM...KH
AVIATION...DB
Hazardous weather outlook, Oct 31, 2:18 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
218 PM CDT THU OCT 31 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
218 PM CDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL ACCOMPANY THE APPROACH
AND PASSAGE OF A COLD FRONT THIS AFTERNOON INTO THIS EVENING.
DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARD...SHOULD SEVERE
STORMS OCCUR. A BRIEF TORNADO OR TWO CANNOT BE RULED OUT. LOCALLY
HEAVY RAIN WILL BE PREVALENT WITH MOST STORMS. MOVEMENT OF THE
STORMS WILL BE EAST NORTHEAST 50 TO 60 MPH. MOST OF THE CONVECTION
SHOULD BE EAST OF WEST KENTUCKY AND SOUTHWEST INDIANA BY 10 PM TO
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS AROUND THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Oct 31, 6:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
651 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     2 S MARBLE HILL         37.27N 89.98W
10/31/2013  M51 MPH          BOLLINGER          MO   EMERGENCY MNGR

&&

SMITTY
Special weather statement, Oct 31, 6:56 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
656 PM CDT THU OCT 31 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-109>112-114-010200-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-BUTLER-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...POPLAR BLUFF...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
656 PM CDT THU OCT 31 2013

AT 655 PM...REGIONAL RADARS DETECTED SCATTERED STRONG STORMS
WITHIN A LARGER AREA OF SHOWERS ALONG A LINE FROM NEAR
PINCKNEYVILLE ILLINOIS TO NEAR MARBLE HILL TO SOUTHEAST OF POPLAR
BLUFF IN SOUTHEAST MISSOURI. MOVEMENT WAS EAST NEAR 35 MPH WHILE
INDIVIDUAL CELLS HAVE MOVED EAST NORTHEAST UP TO 50 MPH.

ANYWHERE ALONG THE LINE THIS EVENING...AS IT MOVES EAST ACROSS
SOUTHEAST MISSOURI...AND ACROSS SOUTHERN ILLINOIS...WIND GUSTS 45
TO 55 MPH COULD OCCUR. A TORNADO WATCH IS IN EFFECT FOR MOST OF
THE AREA THROUGH 100 AM. SO MONITOR CONDITIONS FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS. THE STORMS WILL EVENTUALLY MOVE
INTO WESTERN KENTUCKY THIS EVENING ESPECIALLY BY 800 PM TO 830 PM.
Local storm report, Oct 31, 6:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
658 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     HARVIELL                36.66N 90.47W
10/31/2013                   BUTLER             MO   EMERGENCY MNGR

            TREES DOWN. LATE REPORT

&&

SMITTY
Local storm report, Oct 31, 7:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
701 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     LEOPOLD                 37.26N 89.93W
10/31/2013                   BOLLINGER          MO   EMERGENCY MNGR

            TREES REPORTED DOWN IN THE COMMUNITY. EM ALSO REPORTS
            WIDESPREAD TREES DOWN COUNTY WIDE WITH SOME BLOCKING
            ROADWAYS.

&&

SMITTY
Local storm report, Oct 31, 7:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
704 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     POPLAR BLUFF            36.76N 90.41W
10/31/2013                   BUTLER             MO   EMERGENCY MNGR

            TIME ESTIMATED BY RADAR. TREES AND TREE LIMBS AS WELL AS
            POWER LINES REPORTED DOWN THROUGHOUT THE COMMUNITY.

&&

SMITTY
Local storm report, Oct 31, 7:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     5 W NAYLOR              36.57N 90.70W
10/31/2013                   RIPLEY             MO   TRAINED SPOTTER

            UPDATED AT 0708 PM. DOWNED TREES AND POWER LINES. DAMAGE
            TO SHED. INJURED OR DEAD CATTLE. SEVERAL HARD WOODED
            TREES DOWN. BARN DESTROYED. OUTBUILDINGS DAMAGED. WINDS
            ESTIMATED 75 MPH.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 7:00 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau30 min
Oct 31, 7:06 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Scott24 min
Oct 31, 7:08 PM CDTSevere Thunderstorm WarningPAHPerry37 min
Oct 31, 7:14 PM CDTTornado WarningPAHCape Girardeau31 min
Oct 31, 7:27 PM CDTSevere Thunderstorm WarningPAHCape Girardeau48 min
Oct 31, 7:41 PM CDTTornado WarningPAHMississippi, Scott34 min
Oct 31, 8:05 PM CDTSevere Thunderstorm WarningPAHMississippi40 min
Oct 31, 8:08 PM CDTTornado WarningPAHMississippi37 min

Nearby

Tornado Warnings in Missouri, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.